MathSciNet Relay Station
MathSciNet bibliographic data
MR968527 (90a:65275) 65R20
Kumar, Sunil Superconvergence of a collocation-type method for Hammerstein equations. IMA J. Numer. Anal. 7 (1987), no. 3, 313–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement